# SDR C77A2019050300001

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17003246003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DURING THE B6 BASIC CHECK, CORROSION DAMAGE WAS FOUND AT THE UPPER FLANGE OF THE FR11 CROSSBEAM. REFERENCE ETD2019-170-055897B FIGURE 1 FOR DETAILS. REQUESTED AND RECEIVED ETD2019-170-055897B TO REPAIR THE DAMAGE. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORROSION DAMAGE BY BLEND-OUT AND REPAIR DOUBLER INSTALLATION (P/N 170-03246-003). BECAUSE THE FR11 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. FOLLOW-ON INSPECTIONS FOR THIS REPAIR ARE NOT REQUIRED PER ETD2019-170-055897B. EO E175-53MR-420 IS BEING ACCOMPLISHED BY WO
